# SDR DALA2024011800773

- Difficulty date: January 12, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,780 hours, 5,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: UNKNOWN
- Condition: Worn
- Location: Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD LWR SIDE OF SLAT TRACK #4 HAS EVIDENCE OF ROLLER WEAR AND PREVIOUS REWORK REF AA5742-01028-02B. LIAISON ENGINEERING SUPPORT REQUIRED BEFORE FLIGHT. WEAR MARKS MEETS PRI STEP 9 CRITERIA. NO FURTHER REWORK REQUIRED. (LP# 0151210)
